# SDR 08FDEA00149

- Difficulty date: January 15, 2008
- Submitted: January 15, 2008
- Operation: Air carrier
- Aircraft: N267FE
- Make and model: Boeing 727233
- Aircraft serial: 21673
- Aircraft time: 49,336 hours, 30,087 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Bracket
- Part number: 69477072
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIR CONDITIONING DISTRIBUTION BAG DUCT SUPPORT BRACKET IS CRACKED AT BOLT HOLES (3) STATION 740, LBL 5.  REMOVED CRACKED BRACKET, FABRICATED NEW BRACKET AND INSTALLED.   REFERENCE SRM 51-30-2 AND BOEING DOCUMENT NR 65-47707/ ITEM NR 2.  CLASSIFIED AS A MINOR REPAIR.
